Hi, Ive been taking vicodin for about 2 to 3 months now almost everyday. I usually try not go go over the 4,000mg of acetaminophen a day. However i sometimes take up to 2,500 mg of acetaminophen at once. Now i always year people say the max apap dosage is 4,000 mg per day. But nobody says what the body can handle at one time. So basically what i'm wondering is.... Does anybody think its possible that i've damaged my liver beyond repair?? Also i was wondering what somebody considers "long term use"
sure its possible and honestly i dont know too much about the effects of single high dose usage on the liver. I do know that during the height of my usage I was over 6,000 mg per day (and Im talking that was just counting the hours btwn about 5 a.,m and 9 pm that day!) About a year or so ago i did have a liver function test done and my numbers were O K then, but who knows how my liver's been holding up since then. I still used for awhile off and on after that and had no further blood tests done. Are you trying to quit the pills, or just wondering if you can continue taking your dose and not kill yourself via liver damage? You really need to stop taking them because sooner or later somethings gotta give. Good luck to you
I really don't think i'm addicted to the vic's yet. If i go 2 or 3 days without them i don't have strong withdraw symptoms or anything. But the reason i asked is because i am currently without insurance. I was wondering if it would be worth my $ to go see a dr after taking the vicodin for 3 months without a script. I don't really know what people mean when they say "long term use" can have neg effects on the liver. Is long-term use 1 year? 6 years? a month?
I myself do not consider you a long user.. You are smart enough to start questioning what you are doing so stop now.. I do have Liver disease last checked stage 2 with hep C so long term use can lead to bad things... Your liver when healthy can repair its self to a point, why not let it and stop the Vics.. Be good to yourself and your liver the benefit will be peace of mind... Take care lesa
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.